# SDR USAA20090413BB063

- Difficulty date: April 11, 2009
- Submitted: April 13, 2009
- Operation: Air carrier
- Aircraft: N902AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23322
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Unsecure
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - WHEN THE L4 DOOR ESCAPE SLIDE WAS DISARMED, A CHAIN AND BUCKLE FELL OUT.  STOWED AND SECURED EXCESS CORD INTO SLIDE PACK.
